Discrete and Continuous Dynamical Systems - Series B (DCDS-B)

Periodic solutions of a class of nonautonomous discrete time semi-ratio-dependent predator-prey systems

Pages: 563 - 574, Volume 4, Issue 3, August 2004      doi:10.3934/dcdsb.2004.4.563

       Abstract        Full Text (202.3K)       Related Articles

Meng Fan - School of Mathematics and Statistics, and Key Laboratory for Vegetation Ecology of the Education Ministry, Northeast Normal University, 5268 Renmin Street, Changchun, Jilin, 130024, China (email)
Qian Wang - Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, Alta., Canada T6G 2G1, Canada (email)

Abstract: In this paper, we establish sufficient criteria for the existence of positive periodic solutions for a class of discrete time semi-ratio-dependent predator-prey interaction models based on systems of nonautonomous difference equations. The approach involves the coincidence degree and its related continuation theorem as well as some priori estimates.

Keywords:  Predator-prey systems, difference equations, periodic solutions, semiratio-dependent, coincidence degree.
Mathematics Subject Classification:  39A11, 39A12, 92D25.

Received: February 2003;      Revised: December 2003;      Available Online: May 2004.